MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ SMALL BORE STOPCOCK; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX¿ SMALL BORE STOPCOCK; STOPCOCK, I.V. SET
Catalog Number MX2341L
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was an infant.Exact age was not provided.
 
Event or Problem Description
It was reported that the hub of a medex¿ small bore stopcock cracked.The patient lost 10-15 cc of blood.Reporter indicated that intervention was required but no details of the intervention were provided.No permanent injury was reported.
 
Event or Problem Description
It was additionally reported that the intervention provided to the patient was intubation, blood transfusion, and a transfer to higher level of care.The outcome of the event is unknown.

Brand Name
MEDEX¿ SMALL BORE STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7252515
Report Number3012307300-2018-00224
Device Sequence Number141125
Product Code FMG
UDI-Device Identifier10351688508324
UDI-Public10351688508324
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/13/2019
Device Catalogue NumberMX2341L
Device Lot Number3276045
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;